Alert archive / Colorado / Red Flag Warnings in 2026
Red Flag Warning 21, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 8, 2026, 12:34 PM MDT for 11 counties in Colorado. It took effect at Mar 9, 2026, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2026, 12:34 PM MDT (18:34 UTC)
- In effect from
- Mar 9, 2026, 10:00 AM MDT
- Expired
- Mar 9, 2026, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 112 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
742 WWUS85 KPUB 081834 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1234 PM MDT Sun Mar 8 2026 COZ229-230-091045- /O.UPG.KPUB.FW.A.0016.260309T1600Z-260310T0100Z/ /O.NEW.KPUB.FW.W.0021.260309T1600Z-260310T0100Z/ /O.CON.KPUB.FW.W.0020.000000T0000Z-260309T0100Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 1234 PM MDT Sun Mar 8 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 7 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 229 and 230. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-224-227-228-091045- /O.UPG.KPUB.FW.A.0016.260309T1800Z-260310T0100Z/ /O.NEW.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- 1234 PM MDT Sun Mar 8 2026 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 227, AND 228... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 7 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 222, 224, 227 and 228. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231-091045- /O.NEW.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/ Crowley County Including Ordway- 1234 PM MDT Sun Mar 8 2026 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 231... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 7 PM MDT Monday. * AFFECTED AREA...Fire Weather Zone 231. * WINDS...West 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
219 WWUS85 KPUB 090052 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 652 PM MDT Sun Mar 8 2026 COZ229-230-091700- /O.EXP.KPUB.FW.W.0020.000000T0000Z-260309T0100Z/ /O.CON.KPUB.FW.W.0021.260309T1600Z-260310T0100Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 652 PM MDT Sun Mar 8 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... * AFFECTED AREA...Fire Weather Zones 229 and 230. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-224-227-228-231-091700- /O.CON.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Crowley County Including Ordway- 652 PM MDT Sun Mar 8 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222, 224, 227, 228, AND 231... * AFFECTED AREA...Fire Weather Zones 222, 224, 227, 228 and 231. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
830 WWUS85 KPUB 090630 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1230 AM MDT Mon Mar 9 2026 COZ222-092230- /O.NEW.KPUB.FW.A.0017.260310T1800Z-260311T0100Z/ /O.CON.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- 1230 AM MDT Mon Mar 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday afternoon through Tuesday evening. * AFFECTED AREA...Fire Weather Zone 222. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ229-230-092230- /O.CON.KPUB.FW.W.0021.260309T1600Z-260310T0100Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 1230 AM MDT Mon Mar 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... * AFFECTED AREA...Fire Weather Zones 229 and 230. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ224-227-228-231-092230- /O.CON.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Crowley County Including Ordway- 1230 AM MDT Mon Mar 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, AND 231... * AFFECTED AREA...Fire Weather Zones 224, 227, 228 and 231. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
139 WWUS85 KPUB 091840 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1240 PM MDT Mon Mar 9 2026 COZ222-101045- /O.UPG.KPUB.FW.A.0017.260310T1800Z-260311T0100Z/ /O.NEW.KPUB.FW.W.0022.260310T1800Z-260311T0100Z/ /O.CON.KPUB.FW.W.0021.000000T0000Z-260310T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- 1240 PM MDT Mon Mar 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 7 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 222. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ224-227>231-100100- /O.CON.KPUB.FW.W.0021.000000T0000Z-260310T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- 1240 PM MDT Mon Mar 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, AND 231... * AFFECTED AREA...Fire Weather Zones 224, 227, 228, 229, 230 and 231. * WINDS...West 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
356 WWUS85 KPUB 100046 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 646 PM MDT Mon Mar 9 2026 COZ222-101700- /O.EXP.KPUB.FW.W.0021.000000T0000Z-260310T0100Z/ /O.CON.KPUB.FW.W.0022.260310T1800Z-260311T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- 646 PM MDT Mon Mar 9 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222... * AFFECTED AREA...Fire Weather Zone 222. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ224-227>231-100200- /O.EXP.KPUB.FW.W.0021.000000T0000Z-260310T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- 646 PM MDT Mon Mar 9 2026 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224, 227, 228, 229, 230, AND 231... Improving conditions are anticipated the remainder of the evening. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 8, 11:16 AM MDT, 1 hour 18 minutes earlier. Its key messages:
- Spotty critical fire weather conditions return for today, then more widespread for Monday, as dry and warm conditions persist.
- Chance for some light precipitation and even some thunder Tuesday afternoon and evening across the eastern mountains and plains.
- Increasing fire danger Thursday into the weekend.
Area forecast discussion, Mar 8, 11:16 AM MDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1116 AM MDT Sun Mar 8 2026 .KEY MESSAGES... - Spotty critical fire weather conditions return for today, then more widespread for Monday, as dry and warm conditions persist. - Chance for some light precipitation and even some thunder Tuesday afternoon and evening across the eastern mountains and plains. - Increasing fire danger Thursday into the weekend. && .SHORT TERM /THROUGH MONDAY/... Issued at 1140 PM MST Sat Mar 7 2026 Currently...Colorado remains situated between an upper low off the coast of the California Baja, and an upper shortwave pushing east across the central US. North to northwest flow aloft was in place across the state, with some high level cloudiness beginning to filter into the Rocky Mt region. Temps as of midnight have cooled into the 30s across the plains, and 20s for the high valleys, but overnight low readings early Sunday morning should dip into the 20s for the plains and Upper Arkansas River Valley, and teens for the San Luis Valley. Today and Tonight...The upper low to our southwest will remain somewhat stationary over the next 24 hrs, while the flow aloft across Colorado becomes more westerly with a gradual tightening of the pressure gradient. Increasing downslope flow today will help boost afternoon highs into the 60s and 70s for the eastern plains, and 50s to near 60F for the high valleys. While westerly winds will be increasing today, the strongest potential gusts will be found in those gap flow areas along the southern I-25 Corridor closer to the New Mexico state line. Therefore, critical fire weather conditions are anticipated across Huerfano and western Las Animas counties this afternoon. Spotty conditions may crop up across the southern portions of the San Luis Valley as well as other portions of the eastern plains, but feel that those cases will not last long enough or cover enough ground to warrant any expansion to the existing warning. Tonight plan on mostly clear skies, and overnight lows in the teens to mid 20s for the high valleys, and 30s across the plains. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Issued at 1140 PM MST Sat Mar 7 2026 Monday...The Pacific low pressure system starts to push onshore on Monday, following the southern US border and reaching the southern AZ border through Mon night. Meanwhile, increasing westerly flow aloft across the Great Basin and Rocky Mt regions will result in greater downslope flow for the forecast area, and potentially a more widespread fire weather event. High temps are forecast to climb into the 60s for the high valleys, and 70s to around 80F for the plains. Combined with a rather large area of minimum RH levels of 5 to 15 percent, decided to expand the ongoing Fire Weather Watch to include Fremont, Pueblo and southern El Paso counties. Overnight lows will likely be a bit more mild as well with the increased winds, with 20s to around 30F for the high valleys, and 30s to lower 40s for the plains. Tuesday and Wednesday...Tuesday is looking to be a somewhat active day as the upper low to our southwest starts to pick up speed and eject to the northeast across NM and towards the OK and TX Panhandles through the day. It will all come down to timing, but at this time it looks like precip chances increase across the southern mts and plains by midday, then spread across all of the eastern plains through the afternoon with an added potential for some thunder. Again, timing will mean everything, dictating convection strength and areal coverage. Some models are indicating all the CAPE will be east of CO, but the difference comes down to around 50 miles, so the southeast corner still has a decent shot. It will still be a very warm day for much of the area, considering a warmer start, but a cold front is forecast to drop south across the Palmer Divide during the evening, allowing precip to linger into the night. On Wednesday, post-frontal, conditions dry out but afternoon highs will be much more seasonal with 50s for most areas, and nearing 60F for the San Luis Valley. One thing to keep an eye on will be the speed of the approaching cold front Tue eve. A quicker progression will have an effect on max temps, but could increase bulk shear during the prime convection window. Thursday through Saturday...A very familiar pattern then settles back in starting Thursday and lasting into the weekend. Brisk west to northwest flow aloft will bring a return of dry conditions and above normal temperatures, leading to increased fire danger once again. The NBM brings isolated moisture back to the central mts starting Sat evening but confidence is low at this time with that solution. Moore && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1112 AM MDT Sun Mar 8 2026 VFR conditions are anticipated during the next 24 hours at all 3 taf sites, KPUB, KALS and KCOS. Surface Winds will be light and diurnally driven. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Monday afternoon through Monday evening for COZ222-224-227-228. Red Flag Warning until 7 PM MDT this evening for COZ229-230. Fire Weather Watch from Monday morning through Monday evening for COZ229-230. && SHORT TERM...MOORE LONG TERM...MOORE AVIATION...HODANISH/MW
Hazardous weather outlook, Mar 8, 4:17 AM MDT, 8 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 417 AM MDT Sun Mar 8 2026 COZ058>089-093>099-091030- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 417 AM MDT Sun Mar 8 2026 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Critical fire weather conditions are forecast across Huerfano and western Las Animas counties this afternoon, as west winds gusting as high as 30 mph combine with dry fuels and humidity levels dropping as low as 6 percent. .DAYS TWO THROUGH SEVEN...Monday through Saturday Elevated to critical fire weather conditions will return to the San Luis Valley and portions of the eastern plains on Monday. A system will bring a chance for some light precipitation as well as possibly some thunder to the eastern mountains and plains Tuesday afternoon and evening. Fire danger will increase once again and become more widespread for Thursday into the weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 27/27
In the hours before
Local storm report, Mar 8, 12:17 PM MDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1217 PM MDT Sun Mar 8 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Snow 2 ENE Black Forest 39.03N 104.67W
03/07/2026 M6.5 Inch El Paso CO Trained Spotter
Storm total accumulation.
&&
MGNearby
Red Flag Warnings in Colorado, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.